# SDR CALA2013092091308

- Difficulty date: September 18, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,932 hours, 23,465 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR INNER SKIN OPENING CRACKED FWD UPPER.  REPAIRED L4 DOOR INNER SKIN IAW ECRA 5210-02424.  HFEC TRIMMED AREA IAW NDT MANUAL 51-00-19.  NO CRACKS FOUND.
